View : 45 Download: 0

Backward Aluthge iterates of a hyponormal operator have scalar extensions

Title
Backward Aluthge iterates of a hyponormal operator have scalar extensions
Authors
Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Integral Equations and Operator Theory
ISSN
0378-620XJCR Link
Citation
vol. 57, no. 4, pp. 567 - 582
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
The backward Aluthge iterate (defined below) of a hyponormal operator was initiated in [11]. In this paper we characterize the backward Aluthge iterate of a weighted shift. Also we show that the backward Aluthge iterate of a hyponormal operator has an analogue of the single valued extension property for W2k + 2 (D, H). Finally, we show that backward Aluthge iterates of a hyponormal operator have scalar extensions. As a corollary, we get that the backward Aluthge iterate of a hyponormal operator has a nontrivial invariant subspace if its spectrum has interior in the plane. © 2007 Birkhäuser Verlag Basel/Switzerland.
DOI
10.1007/s00020-006-1466-9
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE